Chengjian Zhang
·Paper Publications
Dongfang Li, Chengjian Zhang, Wansheng Wang, Long time behavior of non-Fickian delay reaction-diffusion equations,Nonlinear Analysis: Real World Applications,2012, 13(3):1401-1415. (SCI收录)
Release time:2019-09-08  Hits:
-
Pre One::
Yuanling Niu, Chengjian Zhang, Almost sure and moment exponential stability of predictor-corrector methods for stochastic differential equations, Journal of Systems Science and Complexity, 2012, 25(4):736-743. (SCI收录)
-
Next One::
Huiqin Chen, Jinqiao Duan, Chengjian Zhang, Elementary bifurcations for a simple dynamical system under non-Gaussian Levy noises, Acta Mathematica Scientia, 2012, 32B(4):1391-1398. (SCI收录)